# SDR DXTA200501129

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259052
- Aircraft time: 6,944 hours, 4,817 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON LANDING, CAPTAINS BRAKE PEDALS ARE SPONGY & PEDALS TEND TO GO TO THE FLOOR IN ORDER TO STOP THE AIRCRAFT.  BRAKES CHECKED NORMAL ON TAXI OUT PRIOR TO DEPARTURE.  BLED (4) BRAKE MASTER CYLINDERS TO THE BRAKE CONTROL VALVE, NJA CREW PERFORMED TAXI CHECK.  OPS CHECKED GOOD.  WORK PERFORMED IAW HAWKER 1000 M/M CHAP 32-40-00.
